| Model Number |
HYP-05 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Pain (1994); Discomfort (2330)
| Date of Event |
10/07/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A multicenter post market clinical follow-up retrospective study is being performed at specific time points post-implantation to evaluate the safety and performance of the hyprocure implant.The pmcf studies were not requested by fda.The manufacturer was not made aware of these issues prior to the report study and no complaints have been made.The device instructions for use includes pain and discomfort as potential adverse effects.
Event or Problem Description
My right foot is very weak.I cannot stand for a long time because my right ankle is painful.Due to the pandemic, i have not been to the dr.Office.Life is chaotic right now being home with three children.I have to focus on my family.